Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Dripping on sexual thoughts, after passing urine causing weakness, back pain. No relief with treatment. Suggestions?

Hellow sir I need ur help .my problem is that from the last two years I fell the drop comes out in the same routein means without any sexual thinking and same drop comes after pee too due to this I felt weakness and my life is very disturbed I have did alopetic and homeopetic treatments but it coudnt help to cure now a days my lower back is also painting
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It seems like you have a chronic urinary tract infection for which you need treatment. I suggest that you see a medical specialist in urinary diseases, either a nephrologist or a urologist to get your problem rectified. I hope you also see a psychiatrist too, to make sure your depression and anxiety around the condition is treated.

Take care and I hope you have a lovely day !
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor